Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 109, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 25, 2012, 5:20 PM CDT for Bates County, Missouri. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 25, 2012, 5:20 PM CDT (22:20 UTC)
- Expired
- Sep 25, 2012, 6:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 5:30 PM CDT | HAIL 1.75 | Hume, MO | RELAYED BY WFO SGF. QUARTER TO GOLFBALL SIZE HAIL. |
| Sep 25, 5:39 PM CDT | HAIL 0.75 | Rich Hill, MO | DIME SIZE HAIL JUST STARTED TO FALL ON WEST SIDE OF RICH HILL |
| Sep 25, 5:45 PM CDT | HAIL 0.88 | Rich Hill, MO | |
| Sep 25, 5:55 PM CDT | HAIL 1 | 10 Wnw Rich Hill, MO | |
| Sep 25, 5:56 PM CDT | HAIL 1.75 | 3 Se Foster, MO | BETWEEN TOWNS OF RICH HILL AND FOSTER |
| Sep 25, 5:56 PM CDT | HAIL 1.75 | Rich Hill, MO | BETWEEN TOWNS OF RICH HILL AND FOSTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -454 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
070
WUUS53 KEAX 252220
SVREAX
MOC013-252300-
/O.NEW.KEAX.SV.W.0109.120925T2220Z-120925T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT TUE SEP 25 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUME...AND
MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
AT 453 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN PRESCOTT WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
RICH HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3806 9461 3814 9461 3818 9432 3805 9432
TIME...MOT...LOC 2219Z 266DEG 16KT 3808 9450
HAIL...1.50IN
WIND...60 MPH
$$
MJ2 follow-up statements
789 WWUS53 KEAX 252249 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 549 PM CDT TUE SEP 25 2012 MOC013-252300- /O.CON.KEAX.SV.W.0109.000000T0000Z-120925T2300Z/ BATES MO- 549 PM CDT TUE SEP 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BATES COUNTY UNTIL 600 PM CDT... AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICH HILL...AND MOVING EAST AT 20 MPH. AT 539 PM...LOCAL EMERGENCY MANAGEMENT REPORTED PENNY SIZE HAIL IN RICH HILL. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN BATES COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 3806 9461 3814 9458 3818 9432 3805 9432 TIME...MOT...LOC 2249Z 266DEG 16KT 3809 9434 HAIL...1.00IN WIND...<50 MPH $$ MJ
519 WWUS53 KEAX 252259 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 PM CDT TUE SEP 25 2012 MOC013-252308- /O.EXP.KEAX.SV.W.0109.000000T0000Z-120925T2300Z/ BATES MO- 559 PM CDT TUE SEP 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BATES COUNTY WILL EXPIRE AT 600 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER A SECOND STRONG THUNDERSTORM HAS RAPIDLY FORMED OVER SOUTHWEST BASTES COUNTY SOUTH OF FOSTER. THIS STORM IS BEING CLOSELY MONITORED. HAIL IS LIKELY WITH THIS THUNDERSTORM. LAT...LON 3806 9461 3814 9458 3818 9432 3805 9432 TIME...MOT...LOC 2258Z 266DEG 16KT 3809 9429 $$ MJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:17 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Sep 25, 4:17 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 417 PM CDT TUE SEP 25 2012 .UPDATE... EFFECTIVE WARM FRONT HAS NOW BECOME VISIBILE ON 88D IMAGERY ALONG THE FAR SOUTHERN REACHES OF THE CWA, COINCIDENT WITH RAPID ISOLATED STORM DEVELOPMENT OVER FAR NORTHEAST BOURBON COUNTY KS. THIS STORM WOULD BE ROOTED IN THE BOUNDARY LAYER AND THUS RAPID DEVELOPMENT IS LIKELY. TEMPS IN THE MID-UPPER 80S SOUTH OF THE BOUNDARY AND DEWPOINTS AROUND 60F WOULD CONTRIBUTE TO SUFFICIENT INSTABILITY ADMIST MODERATE LOW-MID LEVEL SHEAR AND STEEP MID LEVEL LAPSE RATES TO SUPPORT SEVERE WEATHER, MAINLY IN THE FORM OF LARGE HAIL. SOME LOCALLY GUSTY WINDS ARE ALSO POSSIBLE GIVEN THE LARGE T/TD SPREADS. THIS THREAT WILL BE CONFINED IN EAX CWA TO EXTREME SE LINN KS, SOUTHERN BATES AND HENRY MO COUNTIES, SOUTH OF DEEPWATER AND CLINTON. STORM MOTION TO THE NORTHEAST COULD CARRY THIS (AND OTHER SUBSEQUENT CELLS) ACROSS THE BOUNDARY, LIMITING THE SPATIAL AND TEMPORAL THREAT. BOOKBINDER .DISCUSSION... SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... IT APPEARS THAT EML CAPPING AND A DIURNAL LULL IN THE LOW LEVEL JET HAVE TAKEN THEIR TOLL ON EARLIER CONVECTION, WITH JUST A FEW POCKETS OF LIGHT SHOWERS LINGERING SOUTH OF I-70 AS OF 20Z. WEAK, COMPACT MID LEVEL CIRCULATION EARLIER EVIDENT IN SATELLITE IMAGERY OVER KS HAS LOST ITS IDENTITY OVER KANSAS CITY, BUT BROADENING ASCENT ALONG THE ELEVATED FRONTAL ZONE SHOULD AID IN A SLOW INCREASE IN SHOWER ACTIVITY THIS AFTERNOON WITH PERHAPS SOME EMBEDDED THUNDER. THIS ACTIVITY SHOULD REMAIN GENERALLY ELEVATED IN NATURE AS SLIGHTLY COOLER BOUNDARY LEVEL TEMPS (OWING TO GREATER CLOUD COVER) AND MODEST SURFACE CONVERGENCE DUE TO NOT APPEAR SUFFICIENT FOR SURFACE BASED CONVECTION. IN FACT, AREAS WELL NORTH OF THE EFFECTIVE FRONT WILL LIKELY END UP WITH THE WARMEST TEMPS THIS AFTERNOON DUE TO FULL INSOLATION OVER NRN MO/NE KS. FOR TONIGHT, EXPECT A MUCH EARLIER DEVELOPMENT OF THE LOW LEVEL JET, AIDED BY ANOTHER LARGER IMPULSE LIFTING OUT OF WESTERN OKLAHOMA AND KANSAS. NAM-WRF SHOWS A RAPIDLY DEVELOPMENT OF A STOUT 40 KNOT SOUTHWESTERLY JET BETWEEN 03 AND 06Z, WITH THE TERMINUS OVER WEST CENTRAL MO, POSSIBLY INTO FAR EASTERN KS. THIS IS SLIGHTLY FURTHER NORTH AND WEST THAN PREVIOUS SOLUTIONS, BUT IN LINE WITH THE CURRENT POSITION OF THE ELEVATED INSTABILITY AXIS PER SATELLITE IMAGERY. IN FACT, GIVEN RECENT TRENDS IN SATELLITE IMAGERY OVER KS/OK, INITIAL SHOWER/STORM DEVELOPMENT MAY OCCUR ALONG AND SOUTH OF I-70 WELL PRIOR TO THE ONSET OF THE LLJ. IT WOULD APPEAR REASONABLE THAT ONE OR TWO W-E ORIENTED BANDS OF CONVECTION WILL DEVELOP BETWEEN THE MISSOURI RIVER AND US 54 TO THE SOUTH, WITH THE POTENTIAL FOR UPSTREAM PROPAGATION AND TRAINING GIVEN THE BOUNDARY RELATIVE FLOW AND CONTINUED FEED OF MOIST/UNSTABLE AIR INTO THE REGION. ALTHOUGH TOTAL PRECIPITABLE WATER VALUES AREN'T EXCEPTIONAL AT 1.50", THE OVERALL SETUP FOR TRAINING/HEAVY RAINFALL CANNOT BE IGNORED. DO NOT SEE SUFFICIENT INSTABILITY/SHEAR TO WARRANT A SEVERE THREAT OVERNIGHT, ALTHOUGH STEEP LAPSE RATES COULD SUPPORT SOME SMALL HAIL. THIS ACTIVITY WILL LIKELY PERSIST INTO MUCH OF THE DAY WEDNESDAY AIDED BY MAINTENANCE OF STRONGER LOW LEVEL INFLUX OF MOISTURE/INSTABILITY AND AT LEAST WEAK ASCENT OFFERED BY A CONTINUED FETCH OF MID LEVEL SHORTWAVE IMPULSES. TEMPERATURES WILL AGAIN BE WARMEST TOWARD THE IOWA BORDER WHERE SUNSHINE IS MORE LIKELY. BEYOND TOMORROW, MESOSCALE INFLUENCES AND OVERALL FRONTOLYSIS LEND TOWARD CHALLENGES FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING. THERE MAY WELL BE A BREAK (OR SOUTHWARD SHIFT) IN PRECIPITATION WEDNESDAY NIGHT AND THURSDAY BEFORE THE LARGER TROUGH EJECTS INTO THE PLAINS. MOST OF THE MODELS INDICATE A WEAK SHORTWAVE RIDGE PASSING THROUGH AT MID LEVELS WHICH SHOULD INFLUENCE SOME DEGREE OF SUBSIDENCE. HAVE EFFECTED AN OVERALL DOWNWARD CHANGE IN POPS THROUGH THESE PERIODS. OUTSIDE OF TONIGHT, LATE THURSDAY NIGHT APPEARS TO BE THE OTHER MAIN PRECIPITATION PERIOD AS THE PRIMARY TROUGH APPROACHES. LARGE SCALE ASCENT AND ANTICIPATION OF A NOCTURNAL JET SHOULD AGAIN AID IN A BROAD AXIS OF CONVECTION FROM THE FLINT HILLS INTO THE LOWER MISSOURI VALLEY REGION. BOOKBINDER MEDIUM RANGE (FRIDAY THROUGH TUESDAY)... ZONAL FLOW AND A BROAD JET STREAK IN THE SOUTHERN BRANCH OF THE UPPER LEVEL JET WILL STRETCH ACROSS THE SOUTHERN AND CENTRAL PLAINS ON FRIDAY, AND SHOULD EJECT THE REMAINING PIECES OF ENERGY OVER THE FOUR-CORNERS REGION INTO SOUTHERN PORTIONS OF THE FORECAST AREA. SCATTERED THUNDERSTORMS CONTINUE TO APPEAR POSSIBLE DURING THE DAYTIME HOURS FRIDAY, ESPECIALLY SOUTH OF I-70, WHERE DYNAMICS AND INSTABILITY WILL A BIT MORE FAVORABLE FOR CONVECTION. AS RIDGING BUILDS OVER THE ROCKIES FRIDAY NIGHT AND SATURDAY, STRENGTHENING NORTHWEST FLOW WILL KICK ANY PRECIPITATION TO THE SOUTH AND TRANSITION THE REGION BACK INTO A DRIER, QUIET PERIOD. TEMPERATURES SHOULD STAY BELOW NORMAL FOR FRIDAY THROUGH SUNDAY AS THE PATTERN TRANSITIONS INTO NORTHWEST FLOW, WITH 850 TEMPERATURES MAINLY IN THE 10 TO 12 C RANGE THROUGH THE WEEKEND. MOST LONGER- RANGE MODELS INDICATE THAT THE RIDGE OVER THE WEST WILL BUILD EASTWARD BY EARLY NEXT WEEK, BRINGING INCREASING BUT STILL MILD TEMPERATURES FOR MONDAY AND TUESDAY. LAFLIN && .AVIATION... FOR THE 18Z TAFS, FOCUS FOR CONVECTION THROUGH MUCH OF THE PERIOD SHOULD BE WELL SOUTH OF THE TERMINALS. LIGHT WINDS, AVERAGING FROM THE NORTH THROUGH WEST, WILL CONTINUE NORTH OF A SURFACE WARM FRONT. SKIES WILL REMAIN GENERALLY CLEAR AT ST. JOE, WITH SOME PERIODIC MID CLOUD SKIRTING THE KC TERMINALS. LATER TONIGHT, SEVERAL FOCI FOR ELEVATED CONVECTION WILL EVOLVE AS THE LOW LEVEL JET DEVELOPS, ONE OF WHICH SHOULD SLOWLY TREND NORTHWARD ACROSS THE KC TERMINALS WELL AFTER MIDNIGHT. SEE NO REASON TO CHANCE THE VCTS WITH VFR CONDITIONS AT MCI/MKC WITH THE FOCUS FOR MUCH HEAVIER RAINFALL OVER THE NORTHERN OZARKS. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Sep 25, 12:51 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1251 PM CDT TUE SEP 25 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1251 PM CDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A SURFACE WARM FRONT EXTENDED EASTWARD ALONG THE MISSOURI RIVER EARLY THIS AFTERNOON. AFTER A BRIEF LULL THROUGH 3 PM...THUNDERSTORM CHANCES WILL INCREASE LATER THIS AFTERNOON AND EVENING ACROSS MUCH CENTRAL AND WEST CENTRAL MISSOURI. AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT ALONG AND SOUTH OF A PAOLA TO BOONVILLE LINE. ADDITIONAL THUNDERSTORMS MAY BUILD NORTHWARD OVERNIGHT...POSSIBLY REACHING A KANSAS CITY TO RICHMOND TO MOBERLY LINE AFTER MIDNIGHT. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL...BUT NO WIDESPREAD FLOODING IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT WITH THE THREAT FOR STORMS LIKELY SHIFTING TO AREAS SOUTH OF THE MISSOURI RIVER FOR THURSDAY THROUGH FRIDAY. THE THREAT FOR SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEK. BOOKBINDER
In the hours before
Special weather statement, Sep 25, 4:11 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CDT TUE SEP 25 2012
KSZ060-MOZ053-252200-
BATES MO-LINN KS-
411 PM CDT TUE SEP 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI UNTIL 500 PM CDT...
AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FULTON...OR 10 MILES SOUTHEAST OF MOUND
CITY...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PRESCOTT...HUME...WORLAND AND FOSTER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3805 9479 3822 9456 3812 9438 3805 9450
3806 9451 3806 9461 3804 9461 3803 9462
3803 9478
TIME...MOT...LOC 2111Z 226DEG 17KT 3803 9472
BOOKBINDERSpecial weather statement, Sep 25, 4:58 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT TUE SEP 25 2012
KSZ060-MOZ053-252245-
BATES MO-LINN KS-
458 PM CDT TUE SEP 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN WEST CENTRAL
MISSOURI HAS BEEN EXTENDED UNTIL 545 PM CDT...
AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS BETWEEN PRESCOTT AND HUME...WITH
ONLY A SLOW EASTWARD DRIFT.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL AND
CONTINUOUS CLOUD TO GROUND LIGHTNING. RAINFALL AMOUNTS OF 2 TO 3
INCHES...ALONG WITH LARGE AMOUNTS OF SMALL HAIL COULD CLOG DRAINAGE
BASINS AND LEAD TO LOCALIZED FLOODING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HUME AND FOSTER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3804 9483 3817 9463 3820 9437 3805 9440
3806 9461 3803 9462
TIME...MOT...LOC 2156Z 250DEG 7KT 3810 9460
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 3:09 AM CDT | Special Weather Statement | EAX | Livingston | 36 min |
| Sep 25, 5:07 PM CDT | Areal Flood Advisory | EAX | Bates | 4 hr |
| Sep 25, 6:04 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 21 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.